# SDR FDEA201211224123

- Difficulty date: November 22, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762501
- Part serial: WAE040
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  REMOVED AND REPLACED IAW MM 27-50-22-4, REVISION 74.1. ADJUSTMENT CARRIED OUT IAW MM 27-50-22-830-801, REVISION 74.1 AND FOUND SATISFACTORY. FLAP   OPS TEST CARRIED OUT IAW MM 27-50-00-860-801, REVISION 74.1 AND FOUND SATISFACTORY. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 115.
